Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Part 2 - question for SAPHRIS users

Posted by Solstice on February 21, 2012, at 17:41:19

In reply to Re: Part 2 - Please no anti-med posts - and UPDATE Solstice, posted by SLS on February 21, 2012, at 12:45:32

For those who have tried Saphris - how has it done with respect to making you overly sleepy?

My daughter starts it tonight. She had two weeks of terrible sleepiness when she started Geodon, but it did eventually go away. I'm think I'll have her take it at 9pm.

Will that mitigate any sleepiness lasting throughout the school day?

Please describe for me how you experienced any sleepiness that it caused.. i.e. how long did it last, etc.

Thanks everybody!

Solstice


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Solstice thread:1010739
URL: http://www.dr-bob.org/babble/20120221/msgs/1011094.html